# SDR DHL2001802008

- Difficulty date: June 9, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: B17522W
- Part serial: 5289765M
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NR 1 MAIN FUEL TANK QUANTITY AT 2000 LBS WITH NO FUEL QUANTITY LOW LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 1 MAIN FUEL QTY GAUGE PER MM 28-41-0 AND CALIBRATED GAUGE.
